# SDR USAA2014062600003

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 39,915 hours, 23,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM, SMOKE LAVATORY SMOKE.  R & R ALL LAVATORY FILTERS.  OPERATIONS CHECKED NORMAL.  NO ECAM SMOKE NOTED.
